# SDR REXA2022031000390

- Difficulty date: February 17, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 26L FOUND CORRODED BETWEEN FS 349-FS 364. - LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL P/N SH670- 32077-3S PER CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01  AND 51-42-21-001-001-A01.
